Algebraic varieties over small fields

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Original languageEnglish (US)
Title of host publicationColloquium de Giorgi 2007 and 2008
Place of PublicationPisa, Italy
PublisherScuola Normale Superiore di Pisa
StatePublished - 2009

Publication series


Cite this

Bogomolov, F. (2009). Algebraic varieties over small fields. In Colloquium de Giorgi 2007 and 2008 (pp. 85-90). (Colloquia; Vol. 2). Scuola Normale Superiore di Pisa.